Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 514851, 10 pages
Research Article

Kinetics for Reduction of Iron Ore Based on the Phase Space Reconstruction

1College of Mathematics & Information Science, Pingdingshan University, Pingdingshan, Henan 467000, China
2Department of Information Management, Oriental Institute of Technology, No. 58, Section 2, Sichuan Road, Panchiao, Taipei 220, Taiwan
3Management School, Hangzhou Dianzi University, Hangzhou, Zhejiang 310018, China

Received 24 March 2014; Revised 12 June 2014; Accepted 18 June 2014; Published 17 August 2014

Academic Editor: Jiangang Zhang

Copyright © 2014 Guo-Feng Fan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • S. Oberst, R. K. Niven, D. R. Lester, A. Ord, B. Hobbs, and N. Hoffmann, “Detection of unstable periodic orbits in mineralising geological systems,” Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 28, no. 8, pp. 085711, 2018. View at Publisher · View at Google Scholar